# SDR SWAA2022083137798

- Difficulty date: August 2, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ORSS 261 OF TRAILING EDGE LT WING 2022-418347 / [01] REPLACED SUPPORT ANGLE LOCATED ORSS 261 OF TRAILING EDGE LT WING I.A.W B737-700 SRM 51-10-02 ; SRM 51-40-02;[02] REPLACED SUPPORT ANGLE LOCATED ORSS 261 OF TRAILING EDGE LT WING I.A.W B737-700 SRM 51-10-02 ; SRM 51-40-02
